# SDR ASAA2018100826409

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 23,108 hours, 7,572 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40DG5R
- Condition: Failed
- Location: Weather Radar
- Part time: 16,649 hours, 8,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WXR SYSTEM OPS TEST, WXR WOULD NOT TURN OFF. GROUNDED - YES. REMOVED & REPLACED WXR RECEIVER/TRANSMITTER REF AMM 34-43-41-400-801. ACCOMPLISHED WXR SYSTEM OPS TEST REF AMM 34-43-00-710-802-001. OPS CK GOOD.
